# SDR ASAA2017073121494

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 7,419 hours, 2,513 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES HARDWARE INSPECTION AND FAN RELUBE REQUIRED. ---PRIORITY TWO--- ENGINE RUN REQUIRED ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. FOUND 5 EACH RUBBER STOP ELASTOMERS ON REAR CONE RING DAMAGED. ALL 24 EACH SHIMS MISSING ABOUT 90% MOLY COATING. FOUND QUANTITY OF MOLY LUBE A BIT HEAVY, DRY & FLAKEY. REPLACED 5 EACH RUBBER STOP ELASTOMERS ON REAR CONE SPINNER AND REMOVED AND REPLACED ALL 24 SHIMS ON # 2 ENG REF T/C 78472002. ACCOMPLISHED FAN BLADE LUBE ON 32 ENG IAW TC 78472002.
